RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2010, Volume 10, Issue 2, Pages 64–86 (Mi adm49)  

This article is cited in 6 scientific papers (total in 6 papers)

RESEARCH ARTICLE

Rees algebras, vertex covers and irreducible representations of Rees cones

L. A. Dupont, R. N. Villarreal

Departamento de Matem'aticas,Centro de Investigacon y de Estudios, Avanzados del IPN, Apartado Postal 14–740, 07000 Mexico City, D.F.

Abstract: Let $G$ be a simple graph and let $I_c(G)$ be its ideal of vertex covers. We give a graph theoretical description of the irreducible $b$-vertex covers of $G$, i. e., we describe the minimal generators of the symbolic Rees algebra of $I_c(G)$. Then we study the irreducible $b$-vertex covers of the blocker of $G$, i. e., we study the minimal generators of the symbolic Rees algebra of the edge ideal of $G$. We give a graph theoretical description of the irreducible binary $b$-vertex covers of the blocker of $G$. It is shown that they correspond to irreducible induced subgraphs of $G$. As a byproduct we obtain a method, using Hilbert bases, to obtain all irreducible induced subgraphs of $G$. In particular we obtain all odd holes and antiholes. We study irreducible graphs and give a method to construct irreducible $b$-vertex covers of the blocker of $G$ with high degree relative to the number of vertices of $G$.

Keywords: edge ideal, symbolic Rees algebras, perfect graph, irreducible vertex covers, irreducible graph, Alexander dual, blocker, clutter.

Full text: PDF file (321 kB)

Bibliographic databases:
Received: 01.03.2009
Revised: 26.02.2011
Language:

Citation: L. A. Dupont, R. N. Villarreal, “Rees algebras, vertex covers and irreducible representations of Rees cones”, Algebra Discrete Math., 10:2 (2010), 64–86

Citation in format AMSBIB
\Bibitem{DupVil10}
\by L.~A.~Dupont, R.~N.~Villarreal
\paper Rees algebras, vertex covers and irreducible representations of Rees cones
\jour Algebra Discrete Math.
\yr 2010
\vol 10
\issue 2
\pages 64--86
\mathnet{http://mi.mathnet.ru/adm49}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2884744}
\zmath{https://zbmath.org/?q=an:1224.13022}


Linking options:
  • http://mi.mathnet.ru/eng/adm49
  • http://mi.mathnet.ru/eng/adm/v10/i2/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Martinez-Bernal J., Renteria-Marquez C., Villarreal R.H., “Combinatorics of Symbolic Rees Algebras of Edge Ideals of Clutters”, Commutative Algebra and its Connections to Geometry, Contemporary Mathematics, 555, eds. Corso A., Polini C., 2011, 151–164  crossref  mathscinet  zmath  isi
    2. Martinez-Bernal J., Morey S., Villarreal R.H., “Associated Primes of Powers of Edge Ideals”, Collect. Math., 63:3 (2012), 361–374  crossref  mathscinet  zmath  isi  scopus
    3. Bayati Sh., Rahmati F., “Squarefree Vertex Cover Algebras”, Commun. Algebr., 42:4 (2014), 1518–1538  crossref  mathscinet  zmath  isi  scopus
    4. Tran T., Ziegler G.M., “Extremal Edge Polytopes”, Electron. J. Comb., 21:2 (2014), P2.57  mathscinet  zmath  isi  elib
    5. Constantinescu A., Pournaki M.R., Fakhari S.A.S., Terai N., Yassemi S., “Cohen-Macaulayness and Limit Behavior of Depth For Powers of Cover Ideals”, Commun. Algebr., 43:1, SI (2015), 143–157  crossref  mathscinet  zmath  isi  scopus
    6. Flores-Mendez A., Gitler I., Reyes E., “Implosive Graphs: Square-Free Monomials on Symbolic Rees Algebras”, J. Algebra. Appl., 16:8 (2017), 1750145  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:122
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020